# SDR MALA010771

- Difficulty date: November 11, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Lav Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT 3356, CREW NOTED A STRANGE NOISE AND VIBRATION AFTER TAKEOFF.  IN-FLIGHT VIBRATION, LAV SERVICE DOOR OPENED IN-FLIGHT.  FLIGHT RETURNED TO DTW.  MAINTENANCE INSPECTED LAV SERVICE DOOR FOUND TO BE IN SERVICEABLE CONDITION.  LATCHES LOCK OVERCENTER PROPERLY AND DOOR IS SECURE TO AIRFRAME.  ALL CHECKS GOOD AT THIS TIME.
